• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Книга
Representations of the infinite symmetric group

Olshanski G., Borodin A.

Cambridge: Cambridge University Press, 2017.

Статья
Solutions of Polynomial Equations in Subgroups of F_p^*

Макарычев С. В., Vyugin I. V.

Arnold Mathematical Journal. 2019. Vol. 5. No. 1. P. 105-121.

Глава в книге
DOUBLE AFFINE GRASSMANNIANS AND COULOMB BRANCHES OF 3dN = 4 QUIVER GAUGE THEORIES

Finkelberg M. V.

In bk.: Proceedings of the International Congress of Mathematicians 2018. World Scientific, 2019. P. 1279-1298.